MathSciNet Relay Station
MathSciNet bibliographic data
MR2639206 (2011d:34161) 34K37 (34B10 34G20 34K30 47N20)
Balachandran, Krishnan; Trujillo, Juan J. The nonlocal Cauchy problem for nonlinear fractional integrodifferential equations in Banach spaces. Nonlinear Anal. 72 (2010), no. 12, 4587–4593.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement